# SDR AWXA200301263

- Difficulty date: October 8, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 45,216 hours, 20,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE1740011
- Part serial: 455
- Condition: Out Of Tolerance
- Location: R-2 Door
- Part time: 16,411 hours, 6,401 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK FUNCTIONAL CHECK OF EMERGENCY EVACUATION SYS, IDENTIFIED A WEAK DOOR DAMPER CYLINDER AT R-2 DOOR.  MAINT R&R R-2 DOOR DAMPER CYLINDER IAW AMM.  ADJUSTED PERCUSSION BELL CRANK FINGER IAW AMM, OPERATIONAL CHECK C/W IAW AMM SUBTASK 52-10-00-614-050.    VENDOR TEARDOWN OF DAMPER CYLINDER ASSEMBLY S/N 455 CONFIRMED FAILURE OF UNIT. THE FRONT AND REAR CUPS WERE FOUND LEAKING DUE TO WORN SEALS, THE PERCUSSION ASSY FOUND CONTAMINATED, & ALSO FOUND RUSTED SPRING WASHERS IN REGULATOR VALVE ASS. REPLACED 15 EACH VARIOUS SEALS, 12 EACH SPRING WASHERS,  UNIT WAS REPAIRED PER CMM.
